# SDR 2023FA0000244

- Difficulty date: April 26, 2023
- Submitted: May 2, 2023
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 6,702 hours
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Sensor
- Part number: 9550162490
- Condition: Abnormal
- Location: #1 Engine
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL PRESSURE SENSOR FAILED
